# SDR ASAA1047337

- Difficulty date: February 2, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 19,699 hours, 8,190 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6545445140
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING RIB CHORD AT STA 135 AFT OF STRINGER 2 IS CRACKED. REPAIRED LOWER CHORD.
